Nurofen Plus for relieving symptoms such as pain and fever.
The active substances are ibuprofen and codeine phosphate hemihydrate.
1 film-coated tablet contains 200 mg of ibuprofen and 12.8 mg of codeine phosphate hemihydrate.
The excipients are: tablet core: microcrystalline cellulose, sodium carboxymethyl starch, pregelatinized starch, hypromellose; tablet shell; hypromellose, talc, Opaspray white M-1-7111B (titanium dioxide (E71), hypromellose).
Dosage
Always use this medicine exactly as described in the package leaflet or as directed by your doctor. Check with your doctor or pharmacist if you are not sure.
Adults should take 1 to 2 tablets every 6 hours.
Children 12 years of age and older should take 1 to 2 tablets every 6 hours as needed.
Swallow the tablets with a drink.
Do not take more than 6 tablets in 24 hours.
The drug should not be taken for more than 3 days.
If the pain persists after 3 days, please consult your doctor.
Lek Nurofen Plus łagodzący takie dolegliwości jak ból i gorączka.
Substancjami czynnymi leku są ibuprofen i kodeiny fosforan półwodny.
1 tabletka powlekana zawiera 200 mg ibuprofenu i 12,8 mg kodeiny fosforanu półwodnego.
Substancje pomocnicze to: rdzeń tabletki: celuloza mikrokrystaliczna, karboksymetyloskrobia sodowa, skrobia żelowana, hypromeloza; otoczka tabletki; hypromeloza, talk, Opaspray white M-1-7111B (tytanu dwutlenek (El71), hypromeloza).
Dawkowanie
Ten lek należy zawsze stosować dokładnie tak, jak opisano w ulotce dla pacjenta lub według zaleceń lekarza. W razie wątpliwości należy zwrócić się do lekarza lub farmaceuty.
Dorośli powinni przyjmować od 1 do 2 tabletek co 6 godzin.
W razie potrzeby dzieci w wieku 12 lat i starsze powinny przyjmować od 1 do 2 tabletek co 6 godzin.
Tabletki połykać popijając płynem.
Nie należy przyjmować więcej niż 6 tabletek w czasie 24 godzin.
Leku nie należy przyjmować dłużej niż przez 3 dni.
Jeżeli ból nie ustąpi po 3 dniach, należy zasięgnąć porady lekarza.